# SDR DALA2019011400250

- Difficulty date: January 6, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 17,762 hours, 6,539 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3814 LEFT AFT AND LEFT FWD OVERWING LIGHTS ILLUMINATED AT CRUISE. CORRECTIVE ACTION: S PER FIM 52-20 - AFTER CYCLING OVERWING FLIGHT LOCK C/B LIGHT EXTINGUISHED - PSEU BITE NO FAULTS - OK FOR SVC (5213830).
